# SDR SIMA200115603

- Difficulty date: June 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Part number: 7253710871
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND AIRSTAIR TRACK HAS SEVERAL AREAS OF CORROSION.  REMOVED AND REPLACED AIRSTAIR TRACK ASSEMBLY IAW SAAB SRM 51-40-40 AND 51-40-21.  (M)
